# SDR A6WA200940086

- Difficulty date: February 2, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 13,347 hours, 12,464 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER FITTING ON CARGO FOUND CRACK FWD UPPER FITTING ON CARGO DOOR REPLACED IAW SRM 51-42-13.  (K)
